# SDR SWAA2023053142229

- Difficulty date: April 27, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CREASEBEAM INNER CHORD STA 685-727; RBL 65; WL 208.<[01] SRM 53-40-13-1A-1 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE.;[02] UPDATED P/N IN MEASUREMENTS TABLE;[03] REMOVED 21 EA FASTENERS FOR ACCESS ON CREASEBEAM INNER CHORD STA 685-727; RBL 65; WL 208 PER SRM 51-40-02-0G-0.;[04] REMOVED CORROSION ON CREASEBEAM INNER CHORD BETWEEN STA 685-727; RBL 65; WL 208 PER SRM 51-10-02-0G-0 ON STEPS 1-5.;[05] VERIFIED STEPS 1-5.;[06] COMPLETED STEPS 6-9.;[07] MAX MATERIAL REMOVAL REMOVED WAS .005' FROM .073'. OUT OF LIMITS DUE TO BLENDS GOING OVER 3EA FASTENERS OVER SEVERAL AREAS PER SRM 53-40-13-1A-1.;[08] COMPLETED STEPS 1-5  VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED CORRECTIVE ACTION 7.;[10] INSTALLED 21 EA FASTENERS FOR ACCESS ON CREASEBEAM INNER CHORD STA 685-727; RBL 65; WL 208 PER SRM 51-40-02-0G-0; DWG# 144A5900; ID#5.;[11] VERIFIED CORRECTIVE ACTION 10;[12] VERIFIED MEASUREMENT TABLE;[13] EDIT TO CORRECTIVE ACTION ITEM 10: REF BOEING DWG 144A5900; SHEET 11;[14] CARD COMPLETE;[15] VERIFIED CORRECTIVE ACTION ITEMS AND MEASUREMENT FIELDS; CARD COMPLETE.
